# SDR HEEA077615

- Difficulty date: December 19, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,222 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 214040806003
- Part serial: 11939
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT TURN ON TRANSMISSION LIGHT AFTER SHUTDOWN.
